About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 761242, 16 pages
http://dx.doi.org/10.1155/2012/761242
Research Article

A Discontinuous Finite Volume Method for the Darcy-Stokes Equations

School of Mathematical Sciences, Shandong Normal University, Jinan, Shandong 250014, China

Received 12 June 2012; Accepted 7 December 2012

Academic Editor: Claudio Padra

Copyright © 2012 Zhe Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper proposes a discontinuous finite volume method for the Darcy-Stokes equations. An optimal error estimate for the approximation of velocity is obtained in a mesh-dependent norm. First-order -error estimates are derived for the approximations of both velocity and pressure. Some numerical examples verifying the theoretical predictions are presented.